| Model Number |
39347-070470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 7.0mm x 40mm x 75cm athletis balloon catheter was used for the percutaneous transluminal angioplasty procedure.However, during inflation, the balloon burst at 30 atmospheres.The procedure was completed with another of the same device.The patient was treated without any abnormalities.
Additional Manufacturer Narrative
Device evaluated by mfr: athletis 7.0mm x 40mm x 75cm balloon catheter was returned for analysis.A visual examination of the balloon identified that it was not folded and appeared to have been subjected to positive pressure.The pinhole was located approximately 20 mm distal of the proximal markerband, and the rated burst pressure was 34 atmospheres.A visual examination of the tip revealed no damage.A visual and tactile examination of the shaft found no kinks or damage.Both the markerbands were not damaged, and they were present on the shaft of the device.
Event or Problem Description